MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4E04, PYTHON 9MM-80CM; DXE

APPLIED MEDICAL RESOURCES A4E04, PYTHON 9MM-80CM; DXE
Model Number A4E04
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Engineering confirmed the complainant's experience of device breakage.The body of the tubing was damaged at the guide wire hub junction, which prevented the balloon from inflating.During inspection, the tip of the catheter broke off.Applied medical has reviewed the details surrounding the event and returned products.At this time, applied medical is unable to determine the root cause of the event.Applied medical continuously seeks to improve the form, function, and ease of use of its products.As part of this process, applied medical is currently researching possible process enhancements, which are intended to further minimize the likelihood for this type of event to occur.
 
Event or Problem Description
Procedure performed: "thrombectomy" "please see the attached report (b)(4) with pictures.On (b)(6) 2018: during a procedure [procedure: thrombectomy] the python catheter a4e04 was inserted into a patient's vessel.When a medical staff tried to inflate the balloon in the patient's vessel, the staff realized that the inflation tube was broken.The medical staff elected to remove the python catheter from the patient's vessel and use another python catheter for the surgery.The procedure was completed with no problem.This event didn't affect the patient.Comments from cosmotec: we confirmed the defective point where the connection area between inflation tube and guidewire hub.It's not sure that user performed prior checking (inspection) or not for the complaint sample.The user is heavy user of python catheter for a long time and the user is familiar with using python catheter.Investigation report for this case is required.The inflation tube is broken." type of intervention: "the medical staff elected to remove the python catheter from the patient's vessel and use another python catheter for the surgery.The procedure was completed with no problem." patient status: "this event didn't affect the patient.".

Brand Name
A4E04, PYTHON 9MM-80CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7559169
Report Number2027111-2018-00186
Device Sequence Number1638104
Product Code DXE
UDI-Device Identifier00607915113438
UDI-Public(01)00607915113438(17)211101(30)01(10)1281786
Combination Product (Y/N)N
PMA/510(K) Number
K970762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model NumberA4E04
Device Catalogue Number100624101
Device Lot Number1281786
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date05/31/2018
Patient Sequence Number1